# SDR QMLA2019091319075

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N325AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4631
- Aircraft time: 3,822 hours, 13,046 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,822 hours, 4,454 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 704A46851026
- Condition: Melted
- Location: Circuit Board
- Component: 30a Panel, Airbus
- Component part number: 704A46580119
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

30A PANEL PCB SMOKED IN FLIGHT WHILE RETURNING TO  BASE. AIRCRAFT LANDED SAFELY BUT SMOKE WAS SMELLED AND SEEN IN COCKPIT, STROBE SWITCH WAS FOUND MELTED TO BOARD. PANEL HAS BEEN REPLACED AND STROBE SYSTEM IS MEL'D, PLACARD IS INSTALLED AND BREAKER IS PULLED. ALL OTHER SYSTEMS CHECKED AND FUNCTION NORMALLY.
